# SDR DALA2019071004232

- Difficulty date: July 10, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 88,777 hours, 38,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 650 FOUND MULTIPLE EMERGENCY LIGHTS INOP. CORRECTIVE ACTION:T/S PER WDM 33-51. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT MODULES: M736, M737, M10568, M732, M733, M730 AND M731 PER AMM 33-51. TEST OK. CHARGED BATTERY PACKS PER 33-51. (5284785)
